# SDR VNAA202409020010

- Difficulty date: July 31, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031151
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED VISUAL INSPECTION OF THE FUSELAGE SKIN IN REFERENCE TO JOB CARD TRFKE0080LHU/// DENT ON FUSELAGE SKIN FS 394.00 BLWN STGR 19 LH AND 20LH.  DENT ON FUSELAGE SKIN FS 394.00 BLWN STGR 19 LH AND 20LH WAS REPAIRED PER REO 690-53-21-1823 REV--
